# SDR SIMA20211006003

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 12,128 hours, 7,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

ILLUMINATION FLOOR STRIP IN FRONT CLOSET IS DETACHED-C/A-REINSTALLED FWD CLOSET PHOTOLUMINESCENT STRIP PER E175 AMM 33-50-21. OPS CHK GOOD PER AMM 33-50-21/500.
